Jump to content
CrazyBoards.org

Recommended Posts

You already have a substantial cocktail going on in your body.

 

If you don't need the alcohol, I'd say you're probably better off without it.

 

Especially if you're going to be out in public... not exactly the ideal time to see how your meds play with alcohol, I think.

 

I would be most concerned about excessive effects of klonopin combined  with alcohol... there's something called a 'synergistic effect' were 1+1 doesn't equal 2, it's more like 8 to 12.

 

Good idea to run it by whomever prescribes your meds, and/or pharmacist to see if there are specific things besides the benzo + alcohol I don't know about.

Link to comment
Share on other sites

Not even one if you plan to drive with all those meds in your system.  ONe of these days get a six pack, go home, have a couple and see how much you suck at a video game, playing an instrument, or anything else that requires reflexes and hand eye coordination.  Like Wooster said, booze + med is not a linear combination, but rather the combination can have an exponential effect.  Oh yeah, you'll pass out/go to sleep pretty quick.

 

I'm on Seroquel, klonopin, Wellbutrin, lamictal, and sometimes other meds, and occasionally I'll drink a few beers, but I almost always do it at home.  Of course, I learned all of this the hard way, so hopefully you'll gain wisdom before I did.

 

P.S.  Drunk people suck when you're sober.

Link to comment
Share on other sites

Yes, avoid until you have more information.

 

I am on a lot of meds, too but my Xanax is PRN and I never, ever, ever combine a drink with the benzodiazepine.  I do have my doctors permission to occasionally have ONE drink.

 

and, in fact I never have more than one drink period.  And never more than one or two a month.

 

It makes a lot of sense to talk with your doctor, your pharmacist, and if it seems appropriate

try one beer at home.  Be very conservative and protect yourself.  Also, remember that meds are

generally hard on your liver, and so is alcohol.  My lab work for my liver has become more of an issue

as I am aging (I mean as years go by).  It can become an issue after years on a med cocktail.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...